“Avalife Femiflora Capsules 30’s” has been added to your cart. View cart
Piriton Syrup 100ml
KSh 520.00
1
People watching this product now!
Categories: Allergy relief, Medical conditions
Description
- Description
- Piriton Syrup contains chlorpheniramine. Each 5 ml of syrup contains 2 mg of chlorpheniramine maleate. It is is indicated for symptomatic control of all allergic conditions responsive to antihistamines, including hay fever, vasomotor rhinitis, urticaria, angioneurotic oedema, food allergy, drug and serum reactions, insect bites. Also indicated for the symptomatic relief of itch associated with chickenpox.
- Ingredients
- Each 5 ml of syrup contains 2 mg of chlorpheniramine maleate.
- How to use
- Children aged 6-12 years: 5 ml (2 mg) every 4 to 6 hourly. Maximum daily dose: 30 ml (12 mg) in any 24 hours.
Children aged 2-6 years: 2.5 ml (1 mg) every 4 to 6 hourly. Maximum daily dose: 15 ml (6 mg) in any 24 hours.
Children aged 1-2 years: 2.5 ml (1 mg) twice daily. The minimum interval between the doses should be 4 hours. Maximum daily dose: 5 ml (2 mg) in any 24 hours. Not recommended for children below 1 year.
- Precautions
- Piriton Syrup is contraindicated in patients who are hypersensitive to antihistamines or to any of the syrup ingredients.
Side effects include:
Drowsiness,
Dizziness,
Blurred vision and psychomotor impairment, which can seriously hamper the patients’ ability to drive and use machinery.
Reviews (0)
Rated 0 out of 5
0 reviews
Rated 5 out of 5
0
Rated 4 out of 5
0
Rated 3 out of 5
0
Rated 2 out of 5
0
Rated 1 out of 5
0
Be the first to review “Piriton Syrup 100ml” Cancel reply
Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.
Reviews
Clear filtersThere are no reviews yet.